Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Depo shot

did you ever get really queasy a few weeks before it was time to get ur next shot? I am not planning to get the shot again bc it has made me gain 20 lbs in the past 3 months. :( what should I expect not getting the shot again?

Answer Question
 
Anonymous

Asked by Anonymous at 1:34 PM on Jun. 9, 2011 in Just for Fun

Answers (3)
  • Well, I didnt notice to much besides having a period again. It takes a few months to get to a regular schedule, but that's all. :)
    Tarrar

    Answer by Tarrar at 2:06 PM on Jun. 9, 2011

  • no but when i got it i had my period for 3-4 months ugh!
    KColeman90

    Answer by KColeman90 at 2:58 PM on Jun. 9, 2011

  • IF IT IS MAKING YOU GAIN WEIGHT... LOOK INTO OTHER OPTIONS... MY DAUGHTER EXPERIENCED WEIGHT GAIN ... NOT HEALTHY
    miamoma

    Answer by miamoma at 10:51 PM on Jun. 9, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN